Bloating with Kreaceps?
- 01-18-2011, 11:53 AM
- 01-18-2011, 01:43 PM
it is a possibility, things react differently for each person.
did you add anything else recently? or change any protocols?
01-18-2011, 02:48 PM
I started Kreaceps and Cordygen5 on the same day (Thursday), but I took Nyquil on Friday and Saturday night, so that might have had some affect. It might also have been from something in the school food - I had just gotten back to college when I started taking it, and the food isn't amazing. I will let you know if it persists and I'll keep taking it this week into next. I was just curious if this was a common side affect with Kreaceps since I've heard of creatine causing bloating (which has never happened to me before).
01-19-2011, 12:04 AM
01-19-2011, 08:57 AM
01-19-2011, 11:53 AM
01-19-2011, 09:35 PM
01-20-2011, 07:53 AM
I doubt that the Kreaceps is causing any bloating, but it is a possibility with almost any creatine product. Theres only one in the world that I know of that there's no possible way this will occur....please read on.
Millennium Sport Technologies Representative/Sponsored Athlete
Similar Forum Threads
- By spaceclown in forum Millennium Sport TechnologiesReplies: 10Last Post: 04-09-2012, 05:42 PM
- By johnyq in forum Supplement LogsReplies: 70Last Post: 09-07-2007, 09:49 AM
- By MrTotality in forum Supplement LogsReplies: 159Last Post: 07-16-2007, 07:07 PM
- By Big_Tom(tk) in forum Supplement LogsReplies: 10Last Post: 07-09-2007, 06:15 PM
- By TommyTuffGuy in forum Millennium Sport TechnologiesReplies: 4Last Post: 05-24-2007, 11:27 AM